# SDR C2XA04IA107

- Difficulty date: August 23, 2004
- Submitted: September 7, 2004
- Operation: Air carrier
- Aircraft: N14902
- Make and model: Emb EMB-145LR
- Aircraft serial: 145496
- Aircraft time: 6,897 hours, 5,343 cycles
- Engine: Allsn AE3007A
- System (JASC): 3350 · Emergency Lighting
- Part: Charger
- Part number: 110049
- Part serial: 18081
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING PRE-FLIGHT INSPECTION, THE CREW REPORTED THAT THE BACK HALF OF THE EMERGENCY LIGHTS WERE FOUND TO BE INOPERATIVE. MAINTENANCE REMOVED AND REPLACED THE NR (4) EMERGENCY LIGHT BATTERY CHARGER, OPERATIONALLY CHECKED GOOD, AND THE AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE.
